# SDR CA190401005

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 62,189 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 20949002
- Condition: Contaminated
- Location: Ozone
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED DETECTION OF A DIRTY SOCK SMELL ON THE INITIAL CLIMB OUT UNTIL APPROX 6000FT.  RESOLUTION L/H AND R/H OZONE FILTERS INSTALLED AS PER AMM 21-51-41 PB 401.
